# SDR EIA2005212

- Difficulty date: October 9, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR INTERCOSTAL WEB FOUND CORRODED.  REPAIRED DEFECTIVE INTERCOSTAL WEB PER SRM 51-40-03, FIG 1.
